# SDR ERAA20130038

- Difficulty date: May 23, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 21,126 hours, 31,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sealant
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"CABIN ALT.HIGH" LIGHT ON AT 20,000FT CONTINUED LOSS OF DIFF PRESSURE.  AIR LEAK FOUND ALONG LOWER EDGE OF AIRSTAIR DOOR.  SEALED ALONG EDGE OF FUSELAGE SKIN AT BOTTOM OF AIRSTAIR DOOR IAW BE1900D MAINTENANCE MANUAL 20-10-00 AND PRESSURE CHECKS GOOD ON GROUND IAW BE19000D MAINTENANCE MANUAL 21-30-00.
